Discussions By Condition: Mouth conditions

Undergum Dental Cavities

Posted In: Mouth conditions 1 Replies
  • Posted By: Anonymous
  • February 25, 2007
  • 02:44 AM

My husband is on methadone and morphine for chronic pain and also antidepressants and vitamins. He has peripheral neuropathy of the sensory nerves. He has been on medication for 7 years and as the pain increased, so has the dosage. He has now started to develop cavaties below the gum line. I want to note that he is not, nor has he ever been, a recreational drug user. Any ideas as to whether the drugs might be causing this?

I know "crack" users have decay problems. Would any of the above do the same?

Reply Flag this Discussion

1 Replies:

  • All I am able to find so far is Fentanyl, (Generic and brand names: fentanyl, transmucosal; Actiq) which is a narcotic painkiller which can cause these problems.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?